MNT2024 – Exploring the heavy exotic neutron-rich nuclides via multinucleon transfer reactions 2-5 July, 2024

Room #201 of Nishina RIBF Bldg. (E01), RIKEN, Wako, Japan

2 July, Tuesday

9:20 - Check-in counter

Opening session Chair: Yutaka Watanabe (WNSC, IPNS, KEK)

10:00 – 10:05 Yutaka WatanabeWNSC, IPNS, KEKOpening address10:05 – 10:10 Naohito SaitoIPNS, KEKWelcome address10:10 – 10:15 Hiroyoshi SakuraiRIKEN Nishina CenterWelcome address

Session 1 Chair: Yutaka Watanabe (WNSC, IPNS, KEK)

10:15 – 10:45 Yoshikazu Hirayama WNSC, IPNS, KEK KISS for nuclear spectroscopy of MNT products

10:45 – 11:15 Timo Dickel GSI MNT experiments with stable and secondary beams at the FRS

and Super-FRS Ion Catcher

11:15 – 11:45 Anu Kankainen University of Jyväskylä Production and studies of neutron-rich nuclei at IGISOL

11:45 – 13:15 Lunch (90 min)

Session 2 Chair: Andreyev (University of York)

13:15 – 13:45 Alexander Karpov JINR Status of MNT studies at JINR and perspectives

13:45 – 14:15 Katsuhisa Nishio JAEA Separation of evaporation residues produced in MNT reactions

using JAEA-Recoil Mass Separator

14:15 – 14:45 Jonathan Bequet CEA Synthesis of heavy nuclei in multinucleon transfer reaction ¹³⁶Xe

+ ²³⁸U close to 0 degree

14:45 – 15:10 Break (25 min)

Session 3 Chair: Timo Dickel (GSI)

15:10 – 15:40 Devaraja HM JINR MNT studies with Velocity Filters

15:40 – 16:05 Galina Knyazheva JINR The experimental study of properties of MNT fragments formed

in the reactions with ²³⁸U

16:05 – 16:25 Kris Hagel Cyclotron Institute, Multi-Nucleon-Transfer and the production of Heavy Elements

Texas A&M University

16:25 – 16:50 Break (25 min)

Session 4 Chair: Alexander Karpov (JINR)

16:50 – 17:20 Jan Saren University of Jyväskylä Studies of MNT reactions at the Coulomb barrier with Jväskylä

in-flight separators

17:20 – 17:50 Emanuele Vardaci INFN, Naples MNT studies with TOF methods at GSI, JYFL and Dubna

17:50 – 18:15 Sota Kimura WNSC, IPNS, KEK Current status and prospects of MNT study with helium gas-cell

+ MRTOF system towards N = 126 and 152

3 July, Wednesday

Session 5 Chair: Katsuhisa Nishio (JAEA)

9:10-9:40 Vyacheslav Saiko JINR Theoretical investigation of multinucleon transfer reactions

within the dynamic model based on Langevin equations

9:40 – 10:10 Julia Even University of What is NEXT? A setup to study Neutron-rich, heavy, EXotic

Groningen nuclei produced in multinucleon Transfer reactions

10:10 – 10:35 **Break (25 min)**

Session 6 Chair: Katsuhisa Nishio (JAEA)

10:35 – 11:05 Kazuyuki Sekizawa Tokyo Institute of Microscopic Approaches for Multinucleon Transfer Reactions

Technology Beyond TDHF: Future Perspective

11:05 – 11:35 Alexandra The University of Development and commissioning of the MNT gas cell for

Zadvornaya Edinburgh IGISOL

11:35 – 13:05 Lunch (90 min)

13:05 – 14:45 Facility tour (100 min)

14:45 – 15:05 **Break (20 min)**

Session 7 Chair: Michiharu Wada (WNSC, IPNS, KEK)

15:05 – 15:30 Yutaka Watanabe WNSC, IPNS, KEK Future plan of KISS for spectroscopy of neutron-rich actinoids

15:30 – 16:00 Paul Constantin ELI-NP/IFIN-HH Simulation of MNT experiments with INCREASE (GSI) and

IGISOL (JYFL)

16:00 – 16:20 Penghui Chen Yangzhou University Shell effect in multinucleon transfer reactions

16:20 – 16:40 Zhaoqing Feng South China University Cluster transfer and cluster emission in massive transfer

of Technology reactions

16:40 – 17:05 **Break (25 min)**

Session 8 Chair: Julia Even (University of Groningen)

17:05-17:35 Maxime Brodeur University of Notre The N = 126 Factory

Dame

17:35-17:55 Adrian Valverde Argonne National Opportunities with the N=126 Factory at Argonne National

Laboratory Laboratory

17:55-18:15 Guy Savard Argonne National Status of the Commissioning of the N=126 factory at ANL

Laboratory

18:15-18:35 Teresa Kurtukian IEM-CSIC Prospects of MNT studies at N = 126 for r-process

Nieto nucleosynthesis with the ISOLDE Superconducting Recoil

Separator

4 July, Thursday

18:00-20:00 Social dinner at Hirosawa Club (C72)

Session 9 Chair: Yoshik 9:10–9:40 Andrei Andreyev 9:40–10:10 Praveen Srivastava	azu Hirayama (WNSC, IP University of York Indian Institute of Technology-Roorkee	NS, KEK) ISOLDE studies of the neutron-rich nuclides east of ²⁰⁸ Pb Shell model study of allowed and forbidden beta decay in the Pb region		
10:10-10:35 Break (25 min)				
	azu Hirayama (WNSC, IP			
10:35 – 11:00 Momo Mukai	WNSC, IPNS, KEK	The progress of in-gas-cell laser ionization spectroscopy of neutron-rich tungsten isotopes		
11:00 – 11:20 Cenxi Yuan	Sun Yat-sen University	Configuration-Interaction Shell Model (CISM) Understanding of Medium and Heavy Mass Nuclei		
11:20 – 11:40 Menglan Liu	Sun Yat-sen University	Exploration on the effective nuclear force for the $N > 126$ nuclei		
11:40 – 13:10 Lunch (90 min)				
Session 11 Chair: Momo Mukai (WNSC, IPNS, KEK)				
13:10 – 13:40 Rafael Ferrer-Garcia	KU Leuven	High-resolution resonance ionization spectroscopy at the S3- Low Energy Branch of the GANIL-SPIRAL2 facility		
13:40 – 14:00 Arno Claessens	KU Leuven	Laser ionization of thorium via Rydberg states in hypersonic gas jets		
14:00 – 14:20 Fedor Ivandikov 14:20 – 14:40 Filip Kondev	KU Leuven Argonne National Laboratory	Simulation-aided offline optimization of the JetRIS apparatus Studies of <i>K</i> Isomers using Multi-nucleon Transfer Reactions and Gammasphere		
14:40 – 15:05 Break (25 min)				
	bu Ishiyama (RIKEN Nish	nina Center)		
15:05 – 15:35 Mathew Mumpower	Los Alamos National Laboratory	Actinide experimental efforts for uncovering the origin of the heaviest elements		
15:35 – 16:00 Toshitaka Kajino	Beihang University	Origin of the r-process elements in cosmic evolution and nuclear physics		
16:00 – 16:20 Anabel Morales	IFIC	Discovery of new ms-isomers in ²¹³ Tl and ²¹⁵ Tl at RIBF-RIKEN		
16:20 – 16:45 Break (25 min)				
Session 13 Chair: Sota Kimura (WNSC, IPNS, KEK)				
16:45 – 17:15 Masato Asai	JAEA	Study of neutron-rich Fm and transfermium nuclei with ²⁵⁴ Es		
17:15 – 17:35 Yoshihiro Aritomo	Kindai Unviersity	target and MNT Systematic study of fission process in heavy and superheavy mass regions related to multinucleon transfer reactions		

5 July, Friday

Session 14:	Chair: Marco Rosenbusch (RIKEN Ni	shina Center)

9:10 – 9:40 Zsolt Podolyák University of Surrey ²⁰⁸Pb fragmentation at BigRIPS vs MNT reactions to produce N

~ 126 nuclei

9:40 – 10:10 Oleg Tarasov FRIB/MSU Production and discovery of high-Z neutron-rich isotopes at

NSCL and FRIB

10:10-10:35 Break (25 min)

Session 15: Chair: Marco Rosenbusch (RIKEN Nishina Center)

10:35 – 11:05 Dan Watts

University of York

Photoinduced many proton knockout – a new method to access

neutron rich nuclei?

11:05 – 11:35 Zhong Liu IMP, CAS Status of the MNT program and its future plan at IMP

11:35 – 13:05 **Lunch (90 min)**

Session 16: Chair: Peter Schury (WNSC, IPNS, KEK)

13:05 – 13:30 Jason Holt TRIUMF Ab initio calculations of heavy, exotic nuclei for r-process

nucleosynthesis

13:30 – 13:55 Gheorghe Iulian IPN Orsay NEWGAIN project

Stefan

13:55 – 14:15 Alisher Sanetullaev New Uzbekistan Exploring exotic nuclei via multinucleon transfer reactions using

University light neutron-rich beams

14:15 – 14:35 Gonika Inter-University Coupled reaction channel description of single-nucleon transfer

Accelerator Center, in ⁴⁰Ca + ⁹⁶Zr

New Delhi

14:35 – 14:55 Chandra Kumar Inter-University Study of transfer reactions in ²⁸Si + ^{140,142}Ce using a recoil

Accelerator Center, separator

New Delhi

14:55-15:20 Break (25 min)

Session 17: Chair: Anu Kankainen (University of Jyväskylä)

15:20 – 15:40 Franziska Maier FRIB/MSU Highly selective and high-flux MR-ToF mass separation The mrtof mass measurement project at BigRIPS

16:10 – 16:35 Jinn Ming Yap The University of Hong Operation and Perspectives of the ZeroDegree Helium Gas

Kong Catcher at RIKEN

16:35 – 16:40 Closing